# SDR C2XA11CL095

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 15,092 hours, 8,171 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD-BUF FLT 6102 THE CREW REPORTED A SPOILER FAIL MESSAGE IN FLT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  THE MESSAGE WENT AWAY AFTER GEAR RETRACTION INTO CLE.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE.  RELAYS KO030 AND KO031 WERE REPLACED FOR PRECAUTIONARY PURPOSES.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
